Thanks to all of you!! I love a rebel without a cause as I have been known to be one myself from time to time. I too have had a drink or to with some meds that say do not drink. this one is the first where the DR. actually asked if I drank and told me not to. I have read other post from people that say they do occasionally drink with it.
I hadn't thought about
calling the pharmacist to ask him. That is a real good idea. I have called our local pharmacist several times for questions, about
the meds. and I think it would be a good idea to do that.
Welcome to the forum!!
You have picked the best place to come to. i have gotten so much advice and been able to vent without judgement. there are a lot of different forums out there in the internet world but none compare to this one, honest!! You posted just right. I will, after I talk to the pharmacist, take it slow. I need to. I worry how it will effect my liver, that is my big thing. I felt sick to my stomach earlier and hadn't even taken my meds yet. I had forgot to drink my water so blahhh
I didn't think it would effect me 7 days later but as soon as I started drinking the water I felt better. Keep answering post and post too!
Everyone take care and have a great weekend! Heather
Big Hugs, Mama6
DX. w/ Low thyroid, Low Vit. D, Low Iron, Fibromyalgia, Narcolepsy, Rhuematoid arthritis , Osteoarthritis, Torn rotator cuff(2 year old work injury)
Meds: , Cymbalta, , Hydrocodone 5/350,Hydrocodone 7.5/Nabumetone,thyroid med, vitamin D, Iron,methocarbamol,muscle relaxer, Methotrexate, Plaquenil, Predisone
Mom to 5 great kids,who give me the strength to fight another day!